advertisement
Question
Posted by: el | 2008/09/15

medikasie

Ek drink een tabl arcoxia 90mg in die aand na ete vir heup pyn maar ek word vroeg oggend wakker dan is my hele gesig rooi en bloeddruk was 160/104 hoekom gebeur dit dankiie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hierdie is 'n negatiewe effek van die produk. Ek stel voor dat jy jou dokter so go moontlik hieroor kontak en gebruik van die produk staak totdat jou dokter 'n besluit daaroor gemaak het.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement